# SDR CA120905004

- Difficulty date: June 26, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Pwa PT6A60
- System (JASC): 7250 · Turbine Section
- Part: Exhaust Duct
- Part number: 311292001
- Condition: Damaged
- Location: Turbine Section
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHEN PERFORMING A SCHEDULED FUEL NOZZLE REPLACEMENT, A TECH NOTICED WITH THE BORESCOPE A PART OF THE INNER LINER OF THE EXHAUST DUCT PROTRUDING.  THE POWER SECTION WAS THEN REMOVED FROM THE GAS GENERATOR AND FURTHER DAMAGE WAS NOTED.
